Is there a late side effect for hyaluronic acid? (Photo)

I was injected 3 weeks ago. I have redness and swallowing on the right nadolabial region for 2 days. Haw to treat this condition?

Doctor Answers 2

Review by your injector specialist.

Yes, delayed side effects can occur with fillers, even with HA fillers. If the area is red and tender, it maybe the start of an infection, or rarely an allergy or maybe totally unrelated. I suggest seeing your injector who performed this procedure. All the best, Dr Davin LimLaser and aesthetic dermatologist. Brisbane. Australia. 


Brisbane Dermatologist
4.7 out of 5 stars 62 reviews

Redness and swelling after filler

Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for.I recommend that you follow up with the physician who performed your procedure to make sure you are not having a complication such as infection or an allergic reaction. Best of luck, Dr. Frucht.

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.